Worrying about side effects.

Discussion in 'Mental Health Disorders' started by Gina, Jun 11, 2010.

Thread Status:
Not open for further replies.
  1. Gina

    Gina Member

    Hi. I just started taking Cymbalta 48 hrs. ago. First antidep. in a few years after trying about 30 other things.
    I've been really struggling (doing a little better today). I saw MD two days ago and therapist yesterday. The night inbetween I only got 2 hrs. of sleep. My therapist said when I came in I said 'I feel like cutting and I'm afraid I'd cut to deep', which freaked me out a half hour later when she told me I said that. It made no sense to me that I would make that statement or also why I didn't remember saying it. This really scared me.
    Now reading about the Cymbalta I see under the 'Call your doctor at once...' area (not the get emergency help area) memory problems and confusion are listed, which could explain my problem yesterday. So is diarrhea, which is also a bit of a problem.
    I feel like I would be over reacting, I've only seen this p-doc twice and not even sure that I could get a hold of him after hours wkend now, plus I feel like I've been a real pain in the butt this week already.
    In five days I double the dose.
    I don't know how worried I should be about these side effects.
     
  2. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    Gina,

    I have been on Cymbalta, I never had that as a side effect, however, I had more trouble sleeping. I have read the possible side effects before as well. I am not sure if that is a side effect from the medication, though. I don't mean that confusion is not a side effect, I mean I'm not sure that what you experienced was caused by the medication. Just to be safe, I think what you should do is call your doctor, just in case... It can't hurt to check. That must be a scary experience to have, I can imagine it'd scare you, it'd scare me too. Best of luck, Gina. :hug:
     
  3. silent_enigma

    silent_enigma Well-Known Member

    I'm on cymbalta too. The side effects lessen after a while but I do need 150mg of trazodone to get sleep. You're probably going to need a sleep aid of some sort too.
     
  4. Gina

    Gina Member

    Thanks to both of you.
    I actually stopped taking Cymbalta after three days. I don't know what I'll do now regarding being on a med. or not. I'm thinking of finding a new pdoc, I've only seen this current guy twice with this last time being severly badly depressed, he gives me 4wks. of the Cymbalta said to come back in 4wks but no openings for five. It doesn't seem right to me to be doing horribly and get a new med and told to come back 4(5)WKS. later.
    Silent - I actually use to take 200mg of Traz. for sleep, but have cut that back over the past couple years to 50mg. I appreciate what you said about it. I really don't want to be on that much again.
     
Thread Status:
Not open for further replies.